MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUETOME JAG 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION TRUETOME JAG 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00583140
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a truetome jag 44 was attempted to be used in the ampulla during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat stones in the common bile duct performed on (b)(6) 2026.During the procedure, the truetome was pushed into the ampulla and upon pulling it out the cut wire came off from the truetome.The procedure was completed with another of the same device.A video was provided by the customer and showed that the wire anchor was dislodged.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event and the patient's condition was reported to be fully recovered.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a040601 captures the reportable event of a wire anchor dislodged.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a040601 captures the reportable event of a wire anchor dislodged.Block h11: investigation results: the truetome jag 44 device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device; however, response was not received.A media analysis was performed on the video provided by the complainant.The video revealed that the device in patients' anatomy with the wire anchor dislodged.No other problems with the device were noted.According to the media analysis performed, it was found that the wire anchor dislodged, however, there is not enough evidence to determine whether the problem was induced due to the physician's technique during the procedure or was related to a device malfunction.The investigation concluded that, without analysis of the device, the most probable root cause of the clinical observations is cause not established.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.
 
Event or Problem Description

Brand Name
TRUETOME JAG 44
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24423813
Report Number3005099803-2026-00691
Device Sequence Number13404259
Product Code KNS
UDI-Device Identifier08714729858683
UDI-Public(01)08714729858683(17)270602(10)36656914
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K122203
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00583140
Device Catalogue NumberM00583140
Device Lot Number0036656914
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date03/30/2026
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown